# SDR DALA14014710189

- Difficulty date: February 7, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 79,350 hours, 11,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 883.5, LBL 89, BELOW WL 200, FRAME TRANSITION RADIUS FOUND CRACKED APPROX .1895 IN LENGTH.  REPAIRED.
